MathSciNet Relay Station
MathSciNet bibliographic data
MR202962 28.25
Chaney, Robin W. On the transformation of integrals in measure space. Pacific J. Math. 19 1966 229–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement